Chest Pains

Hello,

I was just diagnosed with Crohn's in June of this year and am trying to get a handle on everything. I'm currently on Prednisone, Imuran, Pentasa and will be starting Humira next week and moving off of Imuran and onto 6 MP.

My question is, does anyone experience bad chest pains while on any of these medications? I'll wake up in the middle of the night with horrible heart burn which radiates pain on my front right side all the way to my back. My doctor assumes this is just bad gas or heart burn and has given me tests to ensure there is nothing actually wrong with my heart.

Just wondering if anyone else has experienced this?

Report post

2 replies. Join the discussion

my husband gets this most every night terribly, he sleeps propped on the couch now despite the reflux med he takes. He is on Lialda for his crohn's and is weaning of entocort. once he told me, after the fact, he had it so bad one night he DID think he was having a heart attack because the pain was so bad. if he lays flat he feels like all his insides are compressing down and upward.
I hope you find this reassuring?! i'm sorry:(

Report post

Thanks for the reply! I'm sorry your husband is experiencing the same thing, but glad to know I'm not the only one!

My doctor has given me a medication called Tecta to try. I've only been on it for a few days, but I haven't had the chest pains since, so I'm hoping it'll help!

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Discussion topics

Community leaders